25 Mar 2012
I realize this answer is very, very late ... but may help someone in future.
Although steroids can elevate blood sugar levels, it is probably unlikely that the amount of steroid delivered and absorbed by the Nasacort would affect or elevate blood sugar levels. However, it may happen.
- Nasacort Information for Consumers
- Nasacort Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nasacort (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
.My blood sugar levels are suddenly going up and i think it could be Miralax or another laxative
1 answer • 20 Dec 2009
... diuretic like Furosemide? It is the only med. change I have made in last 10 days and now my blood sugar levels are soaring up to: 190-347 they ...
2 answers • 6 Jul 2010
Blood sugar levels have been increasing. Don't know how much is my diet or my medications.
4 answers • 9 Jul 2010
ALURON tablets have been prescribed fo arthritis of the knee ... can taking them affect my blood sugar levels ?
1 answer • 26 Aug 2013